Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111395
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBardyla, S.en
dc.contributor.authorOsipov, A.en
dc.date.accessioned2022-05-12T08:17:28Z-
dc.date.available2022-05-12T08:17:28Z-
dc.date.issued2021-
dc.identifier.citationBardyla S. On Regular K -Bounded Spaces Admitting Only Constant Continuous Mappings into T1 Spaces of Pseudocharacter ≤ κ / S. Bardyla, A. Osipov. — DOI 10.3390/plants11060741 // Acta Mathematica Hungarica. — 2021. — Vol. 163. — Iss. 1. — P. 323-333.en
dc.identifier.issn0236-5294-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://hdl.handle.net/10995/111395-
dc.description.abstractFor each cardinal κ we construct an infinite κ-bounded (and hence countably compact) regular space Rκ such that for any T1 space Y of pseudocharacter ≤ κ, each continuous function f: Rκ→ Y is constant. This result resolves two problems posted by Tzannes[13] and extends results of Ciesielski and Wojciechowski [4] and Herrlich [8]. © 2020, Akadémiai Kiadó, Budapest, Hungary.en
dc.description.sponsorshipThe work of the first author is supported by the Austrian Science Fund FWF (Grant I 3709 N35). The work of the second author was made in the framework of research conducted at the Ural Mathematical Center.The authors acknowledge Lyubomyr Zdomskyy for his fruitful comments and suggestions. The work reported here was carried out during the visit of the second named author to the KGRC in Vienna. He wishes to thank his colleagues in Vienna.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringer Science and Business Media B.V.en1
dc.publisherSpringer Science and Business Media LLCen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceActa Math. Hung.2
dc.sourceActa Mathematica Hungaricaen
dc.subjectCONSTANT FUNCTIONen
dc.subjectCOUNTABLY COMPACT SPACEen
dc.subjectΚ-BOUNDED SPACEen
dc.titleOn Regular K -Bounded Spaces Admitting Only Constant Continuous Mappings into T1 Spaces of Pseudocharacter ≤ κen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/submittedVersionen
dc.identifier.doi10.3390/plants11060741-
dc.identifier.scopus85093916840-
local.contributor.employeeBardyla, S., Institute of Mathematics, University of Vienna, Vienna, Austria; Osipov, A., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, and Ural State University of Economics, Yekaterinburg, Russian Federationen
local.description.firstpage323-
local.description.lastpage333-
local.issue1-
local.volume163-
local.contributor.departmentInstitute of Mathematics, University of Vienna, Vienna, Austria; Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, and Ural State University of Economics, Yekaterinburg, Russian Federationen
local.identifier.pure21024414-
local.identifier.eid2-s2.0-85093916840-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85093916840.pdf164,44 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.